# SDR CALA2010060800253

- Difficulty date: June 6, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 40,568 hours, 13,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: N22007001
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  4 EACH FRAME TIES (P/N N22007-001) LOCATED AT BS 727E L/R AND BS 727D LT, EXISTING FASTENERS LOCATIONS DO NOT MEET MINIMUM EDGE DISTANCE COMPLIED WITH ECRA 5310-05206 REV.
